# SDR SWIA202163369

- Difficulty date: November 2, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LEFT INBOARD WING LEADING EDGE HAS EVIDENCE OF CORROSION BEHIND ACCESS PANEL 522DZ   (C CHECK RO 12-31-21)   REPAIRED LH WING INBOARD SLAT AT CUTOUT FOR ACCESS PANEL 522DZ PER REO 690-57-42-861 REV --, DATED 2021-11-14 & CRJ900 SRM 51-21-06-001-001-A01.  SEE CONTINUATION CARD FOR DETALS. COMPLIED WITH TASK CARD 51-900-1002-SKY.
